# SDR DLL10954808

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 1591922108
- Condition: Corrosion
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG RETRACT ACTUATOR ATTACH FITTING WAS FOUND WITH CORROSION IN INNER AND OUTER FACES OF LUGS NR 21 AND NR 22.  REPAIRED PER DL ERA 273024-14.
